# SDR REXA2022040100537

- Difficulty date: February 26, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N910XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15143
- Aircraft time: 32,478 hours, 22,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BA690300005980
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK AT RBL9 BETWEEN FS661+32 AND FS693 IS CORRODED.	REMOVED AND REPLACED SEAT TRACK IAW CRJ900 AMM TASKS 53-00-49-000-801-A07 AND 53-00-49-400-801-A07.
